MathSciNet Relay Station
MathSciNet bibliographic data
MR2213847 (2006m:60061) 60G35 (62M20 93E11)
Moklyachuk, M. P.; Masyutka, O. Yu. Interpolation of vector stationary sequences. (Ukrainian) Teor. Ĭmovīr. Mat. Stat. No. 73 (2005), 112--119; translation in Theory Probab. Math. Statist. No. 73 (2006), 125–133
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement